# SDR CHQA201100243

- Difficulty date: June 9, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N277SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145355
- Aircraft time: 26,585 hours, 21,431 cycles
- Engine: Allsn AE3007A
- Engine time: 20,023 hours, 18,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CORROSION WAS FOUND ON THE CABIN FLOOR STRUCTURE LEFT AND RIGHT WING BOX STRAP BETWEEN FRAMES 49 AND 50.  MAINTENANCE PERFORMED A THICKNESS MEASUREMENT BY ULTRASOUND INSPECTION ON REWORKED AREAS PER NDI MANUAL INTRO P.22-F MINIMUM MATERIAL REMAINING WAS 0.081 ON THE RIGHT SIDE AND 0.094 ON THE LEFT SIDE.  HIGH FREQUENCY EDDY CURRENT INSPECTION PERFORMED ON BOTH SIDES IN ACCORDANCE WITH NDI MANUAL INTO P.17-E, NO CRACKS FOUND.  THE CABIN FLOOR STRUCTURE LEFT AND RIGHT BOX STRAP BETWEEN FRAMES 49 AND 50 WERE BLENDED IN ACCORDANCE WITH ETD 2011-45/100856 WITH NO FURTHER DEFECTS NOTED.
